# SDR CA140903014

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 22,271 hours
- Engine: Lyc LTIO540J2B
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 4029400
- Condition: Cracked
- Location: Mlg Attach
- Part time: 22,091 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR INSPECTION FITTING FOUND WITH WORN BUSHING . FITTING REPLACED WITH SERVICEABLE PART UPON POINT STRIPPING FOR BUSHING REPLACEMENT FITTING FOUND WITH CRACK AT R/H LOWER ATTACH WEB TO ATTACH POINT. CRACK AROUND LOWER WEB FOR ABOUT .250".
